UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ESTIMATION IN A CLASS OF SIMULTANEOUS EQUATION LIMITED DEPENDENT VARIABLE MODELS

BLUNDELL, RW; SMITH, RJ; (1989) ESTIMATION IN A CLASS OF SIMULTANEOUS EQUATION LIMITED DEPENDENT VARIABLE MODELS. REVIEW OF ECONOMIC STUDIES , 56 (1) pp. 37-57. 10.2307/2297748.

Full text not available from this repository.
Type: Article
Title: ESTIMATION IN A CLASS OF SIMULTANEOUS EQUATION LIMITED DEPENDENT VARIABLE MODELS
DOI: 10.2307/2297748
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL SLASH
UCL > Provost and Vice Provost Offices > UCL SLASH > Faculty of SandHS > Dept of Economics
URI: http://discovery.ucl.ac.uk/id/eprint/1339952
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item